research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Local Existence Theorem of Fractional Differential Equations in Lp Space

Authors: Joseph Gh. Abdulahad --- Shayma A. Murad
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 2 Pages: 71-78
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

We proved the existence of P-integrable solution in -space, where for the fractional differential equation which has the form: with boundary condition where is the Caputo fractional derivative, and c are positive constants with . The contraction mapping principle has been used to establish our main result.

في هذا البحث تمت دراسة وجود الحل للمعادلة التفاضلية المعممة من الرتبة في الفضاء حيث والتي لها الصيغة مع شرط مقيد حيث هي مشتقة كابوتو الكسرية، و c ثوابت موجبة مع . وقد استخدم مبدأ التطبيق الانكماشي لتأسيس النتائج الرئيسية.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2012 (1)